# SDR UPS00833951

- Difficulty date: September 6, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, NWW LT NLG DOOR RETRACT ACTUATOR SUPPORT FITTING HAS 5 INCH CRACK ON FWD END LHS ABOVE PANEL NR 696.  REPAIRED AREA IAW REO G07656.
